A faster fully polynomial approximation scheme for the single-machine total tardiness problem Editorial Material

Koulamas, Christos. (2009). A faster fully polynomial approximation scheme for the single-machine total tardiness problem . EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 193(2), 637-638. 10.1016/j.ejor.2007.12.031



cited authors

  • Koulamas, Christos

fiu authors

publication date

  • 2009

Digital Object Identifier (DOI)

start page

  • 637

end page

  • 638

volume

  • 193

issue

  • 2

research area